# SDR ASOA2015060413044

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 860-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL LBL9, SEGMENT 830.40-969 CORRODED SEVERAL AREAS.  REMOVED CORROSION IAW SRM SUP XJET 53-51-49 AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT RAIL SEGMENT 830.4-969 IAW AMM 53-00-49-000-801-A03.  INSTALLED SEAT RAIL SEGMENT AT LBL 9 FROM STA 830.4-969 IAW 53-00-49-400-801, A03.
